Michigan Mathematical Journal

Double covers of EPW-sextics

Kieran O'Grady

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 62, Issue 1 (2013), 143-184.

Dates
First available in Project Euclid: 22 March 2013

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1363958245

Digital Object Identifier
doi:10.1307/mmj/1363958245

Mathematical Reviews number (MathSciNet)
MR3049300

Zentralblatt MATH identifier
1276.14008

Subjects
Primary: 14J35: $4$-folds
Secondary: 14J28: $K3$ surfaces and Enriques surfaces 14M12: Determinantal varieties [See also 13C40] 53C26: Hyper-Kähler and quaternionic Kähler geometry, "special" geometry

Citation

O'Grady, Kieran. Double covers of EPW-sextics. Michigan Math. J. 62 (2013), no. 1, 143--184. doi:10.1307/mmj/1363958245. https://projecteuclid.org/euclid.mmj/1363958245


Export citation

References

  • A. Beauville, Variétes Kähleriennes dont la premiére classe de Chern est nulle, J. Differential Geom. 18 (1983), 755–782.
  • A. Beauville and R. Donagi, La variétés des droites d'une hypersurface cubique de dimension 4, C. R. Acad. Sci. Paris Sér. I Math. 301 (1985), 703–706.
  • F. Catanese, Homological algebra and algebraic surfaces, Algebraic geometry (Santa Cruz, 1995), Proc. Sympos. Pure Math., 62, pp. 3–56, Amer. Math. Soc., Providence, RI, 1997.
  • O. Debarre and C. Voisin, Hyper-Kähler fourfolds and Grassmann geometry, J. Reine Angew. Math. 649 (2010), 63–87.
  • D. Eisenbud, S. Popescu, and C. Walter, Lagrangian subbundles and codimension 3 subcanonical subschemes, Duke Math. J. 107 (2001), 427–467.
  • D. Huybrechts, Compact hyper-Kähler manifolds: Basic results, Invent. Math. 135 (1999), 63–113; Erratum, Invent. Math. 152 (2003), 209–212.
  • A. Iliev and L. Manivel, Fano manifolds of degree ten and EPW sextics, Ann. Sci. École Norm. Sup. (4) 44 (2011), 393–426.
  • A. Iliev and K. Ranestad, K3 surfaces of genus 8 and varieties of sums of powers of cubic fourfolds, Trans. Amer. Math. Soc. 353 (2001), 1455–1468.
  • –––, Addendum to “K3 surfaces of genus 8 and varieties of sums of powers of cubic fourfolds”, C. R. Acad. Bulgare Sci. 60 (2007), 1265–1270.
  • V. A. Iskovskih, Fano 3-folds, I, Izv. Akad. Nauk SSSR Ser. Mat. 41 (1977), 516–562.
  • K. O'Grady, Involutions and linear systems on holomorphic symplectic manifolds, Geom. Funct. Anal. 15 (2005), 1223–1274.
  • –––, Irreducible symplectic 4-folds and Eisenbud–Popescu–Walter sextics, Duke Math. J. 34 (2006), 99–137.
  • –––, Irreducible symplectic 4-folds numerically equivalent to $(\text{\rm K}3)^{[2]},$ Commun. Contemp. Math. 10 (2008), 553–608.
  • –––, Dual double EPW-sextics and their periods, Pure Appl. Math. Q. 4 (2008), 427–468.
  • –––, EPW-sextics: Taxonomy, Manuscripta Math. 138 (2012), 221–272.